Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Why there is tingling sensation on the abdomen and rashes on the cheek ?

I have a rash only my my left butt cheek and a tingling sensation on my left abdomen? What could it be?
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for choosing HCM..,

Rash over the left buttock...,

usually due to FUNGAL..,

It is called...TENIA CORPORIS..,

1) Wash with Ketaconazole soap..,

2) Miconazole cream 2 times daily..,

3) Tab Fluconazole 150 mg weekly once.,

4) Clotrimazole dusting powder dusting on affected part..,..,

ok...good luck
Answered: Mon, 12 Mar 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to H.C.M.Forum. it might be due to allergy or fungal infection. you have to use anti allergic tablets and antifungal drugs. local application of steroid with antifungal may be of use. thank you.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor